MAUDE Adverse Event Report: SILHOUETTE PARADIGM; UNO COMFORT 60/17 PCC MINI

SILHOUETTE PARADIGM; UNO COMFORT 60/17 PCC MINI
Model Number MMT-378
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, it was reported that while the patient was watching television, he noticed that the infusion set had detached from the tubing connector while sleeping.The site location was patient's abdomen and the pump was on the left side in relation to the site.Moreover, the infusion had been used for one day.Reportedly, the infusions were stored in the bathroom and had a little of humidity.There was no stress of pull on the tubing and the pump was not dropped with the set connected to patient's body.Currently, his blood glucose level was 320 mg/dl.No further information available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
UNO COMFORT 60/17 PCC MINI
MDR Report Key11795790
Report Number8021545-2021-00114
Device Sequence Number3973132
Product Code FPA
UDI-Device Identifier05705244008755
UDI-Public05705244008755
Combination Product (Y/N)Y
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-378
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/10/2021
Patient Sequence Number1